# SDR ASAA2019082633480

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,034 hours, 7,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO RADAR NOT WORKING PROPERLY. GROUNDED - YES. NOTE: CREW REPORTS F/O RADAR INDICATION RETUIRNED TO NORMAL. PERFORMED B737-900 FIM 34-43 TASK 801 WEATHER RADAR SYSTEM BITE. NO FAULTS NOTED.
